RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 1, Pages 87–96 (Mi mz6996)  

On the representation of numbers by a binary cubical irreducible form

V. A. Dem'yanenko

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (592 kB)

English version:
Mathematical Notes, 1970, 7:1, 53–58

Bibliographic databases:

UDC: 51
Received: 13.12.1968

Citation: V. A. Dem'yanenko, “On the representation of numbers by a binary cubical irreducible form”, Mat. Zametki, 7:1 (1970), 87–96; Math. Notes, 7:1 (1970), 53–58

Citation in format AMSBIB
\Bibitem{Dem70}
\by V.~A.~Dem'yanenko
\paper On the representation of numbers by a~binary cubical irreducible form
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 1
\pages 87--96
\mathnet{http://mi.mathnet.ru/mz6996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=258751}
\zmath{https://zbmath.org/?q=an:0212.06702}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 1
\pages 53--58
\crossref{https://doi.org/10.1007/BF01093342}


Linking options:
  • http://mi.mathnet.ru/eng/mz6996
  • http://mi.mathnet.ru/eng/mz/v7/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:86
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019